Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cup product in projective spaces


Author: Kee Yuen Lam
Journal: Proc. Amer. Math. Soc. 24 (1970), 832-833
MSC: Primary 57.45; Secondary 55.00
MathSciNet review: 0259947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cup product in projective spaces is computed by an elementary method.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.45, 55.00

Retrieve articles in all journals with MSC: 57.45, 55.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0259947-2
PII: S 0002-9939(1970)0259947-2
Keywords: Cup product, projective spaces, complex polynomials, fundamental theorem of algebra
Article copyright: © Copyright 1970 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia